Applied Mathematics

Vol.5 No.10(2014), Paper ID 46591, 11 pages

DOI:10.4236/am.2014.510148

 

Approximate Solutions to the Discontinuous Riemann-Hilbert Problem of Elliptic Systems of First Order Complex Equations

 

Guochun Wen, Yanhui Zhang, Dechang Chen

 

School of Mathematical Sciences, Peking University, Beijing, China
Mathematics Department, Beijing Technology and Business University, Beijing, China
Uniformed Services University of the Health Sciences, Bethesda, USA

 

Copyright © 2014 Guochun Wen, Yanhui Zhang, Dechang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wen, G. , Zhang, Y. and Chen, D. (2014) Approximate Solutions to the Discontinuous Riemann-Hilbert Problem of Elliptic Systems of First Order Complex Equations. Applied Mathematics, 5, 1546-1556. doi: 10.4236/am.2014.510148.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.